# SDR AALA202410233331

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 66,396 hours, 27,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOPERATIVE. RELAMPED R2 DOOR SLIDE LIGHT, OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
